Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dębicki, K, Ji, L orcid.org/0000-0002-7790-7765 and Rolski, T (2019) Logarithmic Asymptotics For Probability Of Component-Wise Ruin In A Two-Dimensional Brownian Model. Risks. ISSN 2227-9091 (In Press)

Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2016) Parisian ruin over a finite-time horizon. Science China Mathematics, 59 (3). pp. 557-572. ISSN 1674-7283

Dębicki, K, Hashorva, E and Ji, L orcid.org/0000-0002-7790-7765 (2015) Parisian ruin of self-similar Gaussian risk processes. Journal of Applied Probability, 52 (03). pp. 688-702. ISSN 0021-9002

This list was generated on Mon Aug 19 04:17:01 2019 BST.